My urine smells like a chemical (ammonia)When I urinate normally the smell is not there, it only appears if someone makes me laugh and I urinate a little on my under wear. The smell is really bad, bad enough for someone sitting next to me to notice the smell, It has also taken the color out of my under wear,(a bit like bleach)I have been to my GP who took a urine sample and the test came back clear no infection.This has been going on for 3 years now.Also my dr thought it could be to do with medication.......but I was not on medication at the time.
Please can you suggest something...as I am almost certain this has something to do with another underlying condition I have.
HI, I'M NOT SURE IF THIS WOULD RELATE TO YOU BUT MY 1 1-2 YEAR
OLD GETS THIS AMONIA SMELL ONCE IN AWHILE AND IT DRIVES MY CRAZY
I READ UP ON IT IN A CHILD BOOK AND IT SAID THAT URINE CAN SMELL
LIKE THIS IF YOU EAT ALOT OF PROTEIN, WHICH SHE DOES, SHE EATS
ALOT OF MEAT..,
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.